MMN-1263

Fixed point theorems in bimetric space endowed with binary relation and applications

  • Mohammad Khan, Sultan Qaboos University, mohammad@squ.edu.om
  • Maher Berzig, Tunis College of Sciences and Techniques, Tunis University, maher.berzig@gmail.com
  • Sumit Chandok, Khalsa College of Engineering and Technology, Punjab Technical University, chandhok.sumit@gmail.com

Abstract

In this paper, we obtained some fixed point results for continuous mappings satisfying a generalized contractive condition in the setting of two metrics space endowed with a binary relation. Our theorems generalize and extend several known results in the literature. As application, we establish an existence theorem for the solution of a nonlinear first order differential equation.


Vol. 16 (2015), No. 2, pp. 939-951
DOI: 10.18514/MMN.2015.1263


Download: MMN-1263